Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Clear discharge, cramps, nausea, tiredness. Had taken plan b after unprotected sex. Is this normal?

Hey I need help... I took Next Choice aka Plan b like 6 days ago. I was ovulating at the time we had sex and the condom broke. I was worried so I took plan b within 30 hours. I had all the symptoms neausa tiredness breast tenderness. 2 days ago I started having thick white discharge that turned yellow brownish and now its clear discharge. I am exspirencing some cramps . It feels as if I were on my cycle... Is this normal?? Need help please answer!!!
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this the symptoms that you have described here is not normal but nothing to worry wait for some days this will be alright, this is not the sign of pregnancy neither this would be menses, but such symptoms occurs due to hormonal disturbances, hope this information helps you take care and have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor